# SDR 1CCA20151012001

- Difficulty date: October 1, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N117KB
- Make and model: Lear 60LEAR
- Aircraft serial: 60003
- Aircraft time: 8,003 hours, 5,536 cycles
- Engine: Pwa PW305A
- Engine time: 7,930 hours, 7,102 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW305A
- Part serial: PCE305182
- Condition: Malfunctioned
- Location: Left
- Part time: 7,930 hours, 7,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF COCKPIT & CABIN STARTED TO FILL WITH ENG SMOKE & FUMES.  ENGINE R&R.  SUSPECTED PROBLEM, OIL PUMP & OIL PUMP PRESS REGULATOR.
